MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 4MM X 12CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 4MM X 12CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036124120
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure the coil (subject device) was stuck within the microcatheter.Upon removal the subject coil was prematurely detached and was removed from the patient.The procedure was completed successfully and no clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.H3 device evaluated by mfg ¿updated.H3 summary attached - updated.D4 expiration date - added.D10 product available to stryker ¿ updated.D10 returned to manufacturer on ¿updated.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject coil proximal contact wire was intact.The subject coil delivery wire was broken and the main coil was not returned.Functional testing could not be carried out as the main coil was detached and was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided stated that there were no anomalies noted to the device prior to use.The as reported, main coil prematurely detached/separated during use was confirmed.In the case of this complaint it is most likely that the main coil detached when attempting coil advancement/retrieval against friction.The reported event coil in catheter friction was not confirmed however, the analysis results are consistent with the event.This complaint appears to be associated with a product that met stryker and design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.Therefore, an assignable cause of procedural factors will be assigned to the reported and analyzed events.
 
Event or Problem Description

Brand Name
TARGET XL 360 SOFT 4MM X 12CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
IE  NA
MDR Report Key9796367
Report Number3008881809-2020-00058
Device Sequence Number10923346
Product Code HCG
UDI-Device Identifier07613327128338
UDI-Public07613327128338
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2022
Device Model NumberM0036124120
Device Catalogue NumberM0036124120
Device Lot Number21674711
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2020
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer04/29/2020
Initial Report FDA Received Date03/06/2020
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1